| Model Number |
ONYXNG35022UX |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: the device did not pass through a previously deployed stent.Resistance was not noted during delivery of the device.The device was not kinked and re-straightened during use.The stent fell off the balloon.The dislodged stent was not removed from the patient.Multiple attempts were made to snare and also pull out with a balloon.The stent went down the aorta and was unretrieved.Resistance was not noted during attempted withdrawal of the device.It was later reported that the stent dislodged off the balloon only.The stent did not detached.Sections b.1.Adverse event or product, b.2.Outcome attributed to adverse event and h.1.Type of reportable event updated.Correction: annex b code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An attempt was made to use one onyx frontier to treat a lesion.The device was inspected with no issues.Negative prep was performed with no issues.It was reported that stent dislodgement occurred during delivery to/at lesion.The stent was deployed in distal vessel.It was stated that a device detachment occurred.There was no patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: annex d code added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.